EKU Faculty and Staff Scholarship
 

Title

Schur rings and association schemes whose thin residues are thin

Department

Mathematics and Statistics

Document Type

Article

Publication Date

11-15-2017

Abstract

The thin residue is an important concept in the theory of association schemes. Association schemes whose thin residues are thin have been studied in several papers. In this paper we construct a new class of association schemes whose thin residues are thin, and give a characterization of their automorphism groups. In particular, we give a formula for the order of the automorphism group, and a necessary and sufficient condition under which the association scheme is Schurian. Schur rings are used as a tool in our approach.

Journal Title

Journal of Algebra

Journal Volume

490

Article Starting Page

441

Article Ending Page

461